Reply
birth control Crystal Anne♥ 34 kids; Waynesville, Missouri 689 posts
11th May '13

I got Nexaplannon on 3/6/13. I have been bleeding since 3/11/13. I have stopped for a week total. I went to the doctor Monday for stomach pains. My doctor said I had an ovarian cyst rupture. She said if I am still bleeding in a month I should get it taken out. I don't want another baby for another 3 years, its one of the reasons I choose this. Has anyone else had this and had to get it taken out or had any problems?

♥MamaToSilas♥ 1 child; Illinois 9353 posts
status 11th May '13

*Nexplanon.



I haven't had any issues with it. I've had it since November 2012. Cysts are a very common side effect of it and many other hormonal birth controls. If you want something more long term like that your other options are IUDs.

MamaRound3 Due January 9; 2 kids; Oklahoma 482 posts
11th May '13

I've never had it, but the Depo shot made me bleed for 5 months straight :(



And don't get me started on the hell that was the Mirena...



Good luck to you mama.